Open Science Research Excellence
@article{(International Science Index):http://waset.org/publications/11209,
  title    = {Asymptotic Stability of Input-saturated System with Linear-growth-bound Disturbances via Variable Structure Control: An LMI Approach},
  author    = {Yun Jong Choi and  Nam Woong and  PooGyeon Park},
  country   = {},
  institution={},
  abstract  = {Variable Structure Control (VSC) is one of the most useful tools handling the practical system with uncertainties and disturbances. Up to now, unfortunately, not enough studies on the input-saturated system with linear-growth-bound disturbances via VSC have been presented. Therefore, this paper proposes an asymp¬totic stability condition for the system via VSC. The designed VSC controller consists of two control parts. The linear control part plays a role in stabilizing the system, and simultaneously, the nonlinear control part in rejecting the linear-growth-bound disturbances perfectly. All conditions derived in this paper are expressed with Linear Matrices Inequalities (LMIs), which can be easily solved with an LMI toolbox in MATLAB.
},
    journal   = {International Journal of Electrical, Computer, Energetic, Electronic and Communication Engineering},  volume    = {1},
  number    = {1},
  year      = {2007},
  pages     = {127 - 129},
  ee        = {http://waset.org/publications/11209},
  url       = {http://waset.org/Publications?p=1},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 1, 2007},
}